My young brother was admitted in hospital 2nd July 2014 for fever, trouble diagnosis conclusion tuberculosis, he takes treatment, discharge 11th July 2014
As per GM doctor's advice he takes AKT 4 tablet kit (AKT-4 from Lupin contains Rifampicin + Isoniazid +Pyrazinamide+ Ethambutol) from 8th July 2014 and still continue, but fever, dry coughing, body tiredness still not stopped and last 5 days he gets vomited and sense chest obstruct (not pain)
He takes dolo 650 mg tablet after until 2 hours, sweat, tiredness after then reduce temperature 97, 98, 99 F and if he doesn't take fever tablet a temperature will be going up to 103 F
Sir, please let me know how much risk worries this fewer disease and what this disease name tuberculosis or other kind of disease it is tuberculosis?
I don't know, sir, we are doing it is right way treatment? Please advice too
A skin test is normal and blood cultural normal
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?